# SDR REXA201100016

- Difficulty date: January 8, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 14,370 hours, 12,039 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensing Element
- Part number: 356124310
- Condition: Shorted
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING ANTI-ICE WARNING MSG IN FLIGHT.  ALL ANTI-ICE OFF.  FL270 NORMAL NO TURB.  NO OTHER INDICATION.  DIVERTED TO DTW DUE ICEING COND AT DEST AIRPORT.  ON ANTI-ICE PAGE LEFT WING & FUSELAGE RED LINE.  ALL ENG INDICATION NORMAL.  FOUND LT 14TH ST AFT FUSELAGE LOOP A47WK SHORTED.  REMOVED AND REPLACED LOOP IAW AMM 36-21-04.  OP CHECK GOOD.
